| Model Number |
377180 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
Fall (1848)
| Date of Event |
04/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Event or Problem Description
Patient presented to er after fall and on telemetry it was noted his heart rate was in the 30s.Interrogation revealed high threshold in rv lead in bipolar and unipolar.Patient underwent rv reposition.Lead remains implanted.Should additional information be received, this file will be updated.